# SDR SCNA20201014152

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR STRAP, STA1016+3, RBL3, WL207.  REMOVED DAMAGED CABIN FLOOR STRAP STA 1016+3 RBL 3 WL 207 AND REPLACED WITH NEW PART NR 147A571464 PO NR 804262, IAW DWG 147A5700 SRM 51-40-02.
